# SDR IPXA2024081706783

- Difficulty date: July 31, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SRM5360710114
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB STRUCTURE STA 900 HAS CORROSION BETWEEN BL 0 TO RBL 30. INSTALLED REPAIR'S PART (9EA) ON STA 900. IAW B757-200 SRM 51-40-02 AND SRM 51-70-12-G-0.
